MathSciNet Relay Station
MathSciNet bibliographic data
MR2505804 13J30 (14P10 14Q20 44A60)
Netzer, Tim Stability of quadratic modules. Manuscripta Math. 129 (2009), no. 2, 251–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement